website


NEURALGIN tablets

Dr. Pfleger Arzneimittel GmbH

Sale price £26.69 Regular price £30.00

Tax included. Shipping calculated at checkout.

Neuralgin ® Schmerztabletten

Pack size:20 pc Dosage form:Tablets

Active substance: acetylsalicylic acid, paracetamol, caffeine.

Instructions:
From 12 years of age for acute mild to moderately severe pain. Painkillers should not be used for long periods or in higher doses without consulting your doctor.

For information on risks and side effects, read the package insert and ask your doctor or pharmacist.

Relieves pain quickly and effectively

Who does not know this? Annoying headaches that make everyday life difficult and rob us of sleep. Quick and effective help is required here. Neuralgin pain tablets contain the carefully coordinated pain active ingredients acetylsalicylic acid and paracetamol. The addition of caffeine additionally strengthens the pain-relieving effect. The symptoms subside quickly and the body is not unnecessarily stressed. Neuralgin pain pills are safe and well tolerated for acute pain. The combination of active ingredients is therefore also the first choice for migraines and tension headaches in self-medication.

Neuralgin pain pills at a glance:

• First choice for migraines and
• Faster and more pain-free thanks to caffeine
• Safe and well tolerated
• Suitable for children from 12 years of age (from 43 kg)
• Lactose-free, gluten-free, vegan

Boosted by caffeine

Neuralgin pain tablets contain caffeine in addition to the pain relievers acetylsalicylic acid and paracetamol. The caffeine content (50 mg) in one tablet is only equivalent to half a cup of coffee. This small amount of caffeine strengthens and accelerates the pain relieving effect of the tablet and leads to better tolerability compared to the individual active ingredients. This reduces the need for acetylsalicylic acid and paracetamol in the tablet and the body is burdened with fewer pain relievers.
Recommended use
(unless otherwise prescribed by the doctor):
Adults and adolescents from 12 years of age (from 43 kg) can take 1 Neuralgin pain tablet for mild headaches and tension headaches. For acute severe headaches and tension headaches as well as migraines, a single dose of 2 tablets is recommended. Depending on requirements, the tablets can be taken up to 3 times a day at intervals of 4-8 hours. The maximum daily dose of 6 tablets must not be exceeded.

For acute mild headaches and tension headaches
- single dose 1 tablet.

For acute severe headaches and tension headaches - For migraines with and without aura
- single dose 2 tablets

daily maximum dose
- 6 tablets

Without medical or dental advice, the pain tablets should not be taken for longer than 3-4 days.

For tension headache

The most common types of headache are tension headaches. These occur episodically or chronically and are usually felt as pressing or pulling pain. Often the comparison is made with a "tight band around the head". Neuralgin pain pills offer quick and effective relief from annoying tension headaches.

For migraines

Migraine is a pulsating form of headache that occurs on one side. The often periodically recurring, seizure-like migraine attacks are often accompanied by nausea and sensitivity to light and noise. The caffeine contained in Neuralgin pain pills strengthens and accelerates the analgesic effect of the other two active ingredients. Therefore, Neuralgin pain pills are particularly suitable for treating migraines.

In young people

Headache is also widespread among adolescents. Neuralgin pain pills are particularly suitable for these young people. These can be taken from the age of 12 years (from 43 kg). In addition to the two pain relievers acetylsalicylic acid and paracetamol, Neuralgin® pain tablets also contain a small amount of caffeine (50 mg), which corresponds to about half a cup of coffee. Caffeine strengthens and accelerates the effects of the other two pain relievers. This increased effectiveness can reduce the amount of acetylsalicylic acid and paracetamol in the Neuralgin tablet. As a result, the young body is also burdened with less active ingredient when taking Neuralgin pain pills.

For lactose or gluten intolerance

Many people suffer from lactose intolerance and often complain of flatulence, abdominal pain and diarrhea and even nausea. Neuralgin pain pills are made without milk sugar and are suitable for people with lactose intolerance. In addition, the vegan pain pills are gluten-free.

Frequently asked questions and answers

When should I take Neuralgin pain pills?

If you have a headache, you should start using painkillers early - not just after the headache has become unbearable.

How should Neuralgin pain pills be taken?

Swallow the tablets either after they have been dissolved in a little liquid or swallowed whole with plenty of liquid (preferably in a glass of water). Taking it after meals can delay the onset of action.

Can I use Neuralgin pain relievers over the long term?

Do not take Neuralgin pain tablets for more than 3-4 days without medical advice.

What should I watch out for if I use other medicines besides Neuralgin pain tablets?

If you are also taking medicines, you should consult your doctor or pharmacist before using Neuralgin pain tablets.

Can I take Neuralgin pain pills during pregnancy?

If you are already pregnant or planning to become pregnant, consult your doctor or pharmacist before using Neuralgin pain relievers. Neuralgin pain relievers should not be taken in the last trimester of pregnancy.

Do Neuralgin pain pills also help with migraines with aura?

Neuralgin pain pills help with migraines with and without aura. In acute migraine attacks, a single dose of 2 tablets should be taken. The maximum daily dose of 6 tablets should not be exceeded.

How much caffeine does Neuralgin pain reliever tablets contain?

The amount of caffeine in one tablet is roughly equivalent to half a coffee cup (150 ml) or a cup of tea (150 ml).

Are Neuralgin pain pills vegan?

Neuralgin pain tablets do not contain any animal ingredients and are therefore vegan.

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!